# SDR FDEA2019092152703

- Difficulty date: September 15, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT. UNDER FLOOR  NEAR STA 1210 RBL 100 STRUCTURE/AROUND   FASTNERS  SHOWING EXFOLIATTION.  AREA MARKED DOT 34 REPAIRED UPPER CARGO COMP FLOOR CORROSION AT STATION 1210 RBL100 REF  E.A 1-  5730-T0350234 P2. TITLED "WING-PLATES AND SKINS-CENTER WING-UPPER SKIN-REWORK"   ALONG WITH JPF ITEMS 1 TO 8.
